# SDR RAIA2008192300002

- Difficulty date: October 19, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 12,208 hours, 11,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, EMERGENCY LIGHT AT THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE RESECURED THE CONNECTOR TO THE LIGHT ASSEMBLY.  LIGHT OPS CHECKED GOOD.
